[1]万大庆.Zp-曲线塔的Zeta 函数(英)[J].四川师范大学学报(自然科学版),2018,(04):427-438.[doi:10.3969/j.issn.1001-8395.2018.04.001]
 WAN Daqing.Zeta Functions of Zp-Towers of Curves[J].Journal of SichuanNormal University,2018,(04):427-438.[doi:10.3969/j.issn.1001-8395.2018.04.001]
点击复制

Zp-曲线塔的Zeta 函数(英)()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2018年04期
页码:
427-438
栏目:
特约专稿
出版日期:
2018-04-15

文章信息/Info

Title:
Zeta Functions of Zp-Towers of Curves
文章编号:
1001-8395(2018)04-0427-12
作者:
万大庆
加州大学欧文分校 数学系, 欧文 92674, 美国
Author(s):
WAN Daqing
University of California, Irvine, Department of Mathematics, Irvine, 92697 CA
关键词:
Zp-塔 代数几何 Zeta函数 亏格 斜率稳定 亏格稳定
Keywords:
Zp-tower algebraic geometry Zeta function genus slope stable genus stable
分类号:
O156.4
DOI:
10.3969/j.issn.1001-8395.2018.04.001
文献标志码:
A
摘要:
本注记从Iwasawa理论思想出发,探讨了特征为域上几何Zp-曲线塔的Zeta函数的可能的稳定性质.并提出很多关于代数几何的Zp-塔的问题和猜想
Abstract:
In this note, we explore possible stable properties for the zeta function of a geometric Zp-tower of curves over a finite field of characteristic p, in the spirit of Iwasawa theory.A number of fundamental questions and conjectures are proposed for those Zp-towers coming from algebraic geometry.

参考文献/References:

[1] KOSTERS M, WAN D Q.Genus growth in Zp-towers of function fields[J].Proc Am Math Soc,arXiv:1703.05420.
[2] DWORK B.Normalized period matrices II[J].Math Ann,1973,98:1-57.
[3] WAN D Q.Rank one case of Dwork's conjecture[J].J Am Math Soc,2000,13(4):853-908.
[4] KATZ N, MAZUR B.Arithmetic Moduli of Elliptic Curves[M].Annals of Mathematics Studies 108.Princeton NJ:Princeton University Press,1985.
[5] GOLD R, KISILEVSKY H.On geometric Zp-extensions of function fields[J].Manuscripta Math,1988,62:145-161.
[6] TATE J T.p-divisible Groups[M].Driebergen:Proc Conf Local Fields,1966.
[7] KOSTERS M, ZHU H J.Slopes of L-functions in genus stable Zp-covers of the projective line[J].J Number Theory,arXiv:1701.08733v3.
[8] DAVIS C, WAN D Q, XIAO L.Newton slopes for Artin-Schreier-Witt towers[J].Math Ann,2016,364(3/4):1451-1468.
[9] WAN D Q, XIAO L, ZHANG J.Slopes of eigencurves over boundary disks[J].Math Ann,2017,369(1/2):487-537.
[10] LIU R, WAN D Q, XIAO L.Slopes of eigencurves over the boundary of the weight space[J].Duke Math J,2017,166(9):1739-1787.
[11] BERGDALL J, POLLACK R.Slopes of modular forms and the ghost conjecture[J].IMRN,arXiv:1607.04658.
[12] HAESSIG D.L-functions of symmetric powers of Kloosterman sums(unit root L-functions and p-adic estimates)[J].Math Ann,2017,369(1/2):17-47.
[13] LIU C, WAN D Q.T-adic exponential sums over finite fields[J].Algebra Number Theory,2009,3(5):489-509.
[14] LI X.The stable property of Newton slopes for polynomial Witt towers[J].J Number Theory,2018,185:144-159.
[15] OUYANG Y, YANG J.Newton polygons of L functions of polynomials xd+ax[J].J Number Theory,2016,160:478-491.
[16] LIU C, LIU W, NIU C.Generic T-adic exponential sums in one variable[J].J Number Theory,2016,166:276-297.
[17] CREW R.L-functions of p-adic characters and geometric Iwasawa theory[J].Invent Math,1987,88(2):395-403.
[18] WAN D Q.Meromorphic continuation of L-functions of p-adic representations[J].Math Ann,1996,143:469-498.
[19] MONSKY P.Formal cohomology III[J].Math Ann,1971,93(2):315-343.
[20] GROSSE-KLÖNNE E.On families of pure slope L-functions[J].Documenta Math,2003,8:1-42.
[21] COLEMAN R, MAZUR B.The Eigencurve, In Galois Representations in Arithmetic Algebraic Geometry[M].Cambridge:Cambridge Univ Press,1998:1-113.
[22] REN R, WAN D Q, XIAO L, et.al.Slopes for higher rank Artin-Schreier-Witt towers[J].Trans Am Math Soc,arXiv:1605.02254.
[23] KRAMER-MILLER J.The monodromy of F-isocrystals with logarithmic decay[J].arXiv:1612.01164.

备注/Memo

备注/Memo:
收稿日期:2018-01-15 接受日期:2018-01-20
作者介绍:万大庆(1964—),男,教授,主要从事数论、算术几何、编码、密码和计算复杂性的研究,E-Mail:dwan@math.uci.edu
更新日期/Last Update: 2018-04-15